i take 37. 5 mg. a day plus half of that also. but it doesn't help at all. when i go back to the dr. , he will find weight gain not loss. what do i do ask for something else? i'm 5'2 and weigh 190lb. i don't know which way to turn. what he gives me is all he'll give me. and it's not working. can anybody suggest something, anything???
20 Jan 2011
Wow! no weight loss? you said your taking a pill plus half or just half a pill? I'm taking half a pill and so far the weight is coming off slowly but surely but I also go to the gym 4 to 5 days a week for 1hour n half plus weight training. In addition to that i snack 2 to 3 hrs through out the day and try to put plenty of protein into my diet with fish,beans etc. I don't eat meats. Also, drinking lots and lots of water half your body weight if you can but that's very important as well. Good luck you might just need to boost your metabolism a little at the gym.
- Phentermine Information for Consumers
- Phentermine Information for Healthcare Professionals (includes dosage details)
- Side Effects of Phentermine (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Hi, I was reading about ordering meds from Mexico online. I am concidering doing this becouse I have
... no health insurence. I want to loose weight. I was told about a website called www.medicinesmexico.com that sells phentermine. Can anyone tell me ...
3 answers • 7 Oct 2009
... years old also i'm taking anti-depressant named cipralex.what should i do?
1 answer • 12 Feb 2010
Phentermine - Hey everyone ~ I just joined the group today & am very happy to be here. I started my?
... 1st RX on 3/14/13 & being able to chat w/others already taking will be a great comfort !
2 answers • 16 Mar 2013